# SDR R61A202011120047

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 17,101 hours, 11,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769463
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR WHILE IN HEAVY CHECK FLOOR CROSS BEAM AT FR 17 HAS CORROSION ON UPPER SURFACE OF TOP FLANGE APPROXIMATELY 12" OUTBOARD OF RT FLOOR SEAT TRACK (RBL 24.5").  REPAIRED PER SRM 53-00-10-R03P.
